(Closed) Dizzy spells…wtf?

posted 7 years ago in Wellness
Post # 3
Member
5106 posts
Bee Keeper
  • Wedding: September 2011

Have you gone to the Yasmin website to investigate side effects? I would try that first.

Has it only become apparent since you’ve been taking the BC? Has your diet changed immensely in the last few weeks or anything?

This is no good! I hope you can figure this out!

Post # 6
Member
5106 posts
Bee Keeper
  • Wedding: September 2011

@Evie19: Daaang girl! I’m sorry! It will be okay, please don’t cry or get yourself worked up (I know, easy to say when I’m not the PMS-ing..)

I would definitely speak to your physician about it and hopefully all will be resolved. Finding the right BC can be tricky, tricky business.

I say the carrying snacks is a good idea. Did it helpo when you ate something sugary when you were dizzy before?

Post # 8
Member
1235 posts
Bumble bee
  • Wedding: July 2012

@Evie19: Yes…well really anxiety can cause dizzy spells..and anxiety can be from stress. I think youll want to see your regular physician for your birth control pills..or really, whoever prescribed them. Going to a pathologist would be the wrong person to see IMO.

Post # 9
Member
8738 posts
Bumble Beekeeper
  • Wedding: September 2011

@Evie19: I hope you feel better soon.

I’ve been having dizzy spells as well (usually at night that wake me up from sleep or first thing in the morning).

I actually just switched OFF yasmin to another BC after 7+ years on Yasmin.

I hope you find out what is causing it.

Feel better soon!

Post # 10
Member
2273 posts
Buzzing bee
  • Wedding: July 2012

Hmmm I was on Yasmin for about 6 months (cos I was told things would settle down) but I was an emotional wreck on them and would get dizzy spells – that that was because instead of a normal cycle I was getting a 2 week period followed by a week off and then a 2 week period, guessing that the blood loss would explain my dizziness. After I started getting issues I went to “Dr Google” (haha) and apparently it is quite common to have issues with Yasmin. So I would think that is probably the culprit. 

 

Post # 12
Member
8738 posts
Bumble Beekeeper
  • Wedding: September 2011

@Evie19: I switched off because when I went into my new GP here in London she recommended switching to a progesterone only pill since Yasmin has a higher instance of blood clots and that is even more raised in people who get migraines (like I do).

So I switched. I wonder if dizziness is both a symptom to starting and stopping yasmin. I never had dizziness that I remember when I first went on yasmin 7 years ago.

My dizziness started after I had a small bout of stomach upset after eating bad food. I thought it was due to dehydration (I had also just flown back to NYC) but it’s kept on for a few weeks. I should probably get it checked out.

Post # 14
Member
8738 posts
Bumble Beekeeper
  • Wedding: September 2011

@Evie19: Keep me posted on what they say, and take care of yourself in the mean time!

Post # 15
Member
1458 posts
Bumble bee
  • Wedding: October 2012

I was on Yasmin (starting when I was like 18, and everything was fine til I was 23), then my insurance switched me to the generic Yasmin, and started just feeling TERRIBLE overall! I had no energy, I was dizzy all the time, and I just didn’t feel right. The doctors said nothing was wrong, but I decided to go off BC and I immediately felt better. My friend was also on Yasmin, and she had to get her gallbladder out – the docs couldn’t figure out why but she is also convinced it was the BC. I’m not a medical professional, but I just know when I was taking it, I felt like crap, and I when I stopped, I felt better. Another thing it could be for the dizzy spells is dehydration.. I work in a lab all day so we can’t have food/drink in there and I almost used to “forget” to drink water throughout the day because I was so busy. I started getting heart palpitations and dizzy spells. Now I force myself to drink a TON of water throughout the day and I never get them anymore. Hope you can figure out what it is so you can feel better!

The topic ‘Dizzy spells…wtf?’ is closed to new replies.

Find Amazing Vendors